MathSciNet Relay Station
MathSciNet bibliographic data
MR1374068 58G05 (58A14 58E05 58G20)
Chang, Kung Ching; Liu, Jiaquan A cohomology complex for manifolds with boundary. Topol. Methods Nonlinear Anal. 5 (1995), no. 2, 325–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement